# SDR 97ZZZM988

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 3210 · Main Landing Gear
- Part: Beam
- Part number: 655223536
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING CORROSION (C57-306-09 PT 2 OF 2) ON RIGHT INBOARD STABILIZING BEAM.  REMOVED AND REPLACED RIGHT INBOARD STABILIZING BEAM PER MM 57-15-00.  (M)
